MAUDE Adverse Event Report: VERTIFLEX INC. SUPERION INDIRECT DECOMPRESSION SYSTEM; PROSTHESIS, SPINOUS PROCESS SPACER/PLATE

VERTIFLEX INC. SUPERION INDIRECT DECOMPRESSION SYSTEM; PROSTHESIS, SPINOUS PROCESS SPACER/PLATE
Model Number 101-9816
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 01/27/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was explanted due to the spacer being displaced.The spacer was kept by the medical facility.
 
Event or Problem Description
It was reported that the patient was explanted due to the spacer being displaced.The spacer was kept by the medical facility.Additional information was received that the patient reported that something was unusual at a post op visit.The patient reported feeling a popping sensation with increased pain in his leg while stretching.During the procedure the original spacer was removed and a larger spacer was implanted.

Brand Name
SUPERION INDIRECT DECOMPRESSION SYSTEM
Common Device Name
PROSTHESIS, SPINOUS PROCESS SPACER/PLATE
Manufacturer (Section D)
VERTIFLEX INC.
2714 loker ave. west
suite 100
carlsbad CA 92010
MDR Report Key9884827
Report Number3006630150-2020-01462
Device Sequence Number19518189
Product Code NQO
UDI-Device Identifier00884662000567
UDI-Public00884662000567
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P140004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/27/2024
Device Model Number101-9816
Device Catalogue Number101-9816
Device Lot Number800223
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/26/2020
Supplement Date Received by Manufacturer03/25/2020
Initial Report FDA Received Date03/26/2020
Supplement Report FDA Received Date04/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;